# SDR IPXA10158523

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A310-200
- Aircraft serial: 0819
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DIVERSION - ANNUNCIATOR LIGHT TEST ACTIVATED IN FLIGHT.  CREW DECLARED EMERGENCY AND DIVERTED TO MIA.  ON APPROACH CREW FOUND THE TEST SWITCH IN THE ON POSITION.  C/W ANNUNCIATOR LIGHT DIMMING ADJ AND TEST AND ANNUNCIATOR LIGHT TEST IAW 33-161-00-5, 33-14-00-5.  OPS CHECK GOOD.
